# SDR HYIA20230421001

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N663AA
- Make and model: Cessna 402C
- Aircraft serial: C4020123
- Aircraft time: 23,872 hours, 9,473 cycles
- System (JASC): 2140 · Heating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED BURNING SMELL FROM CABIN HEATER IN CRUISE, WHICH STOPPED WITH HEATER WAS TURNED OFF. MAINTENANCE IS INSPECTING AND WILL ADDRESS THE ISSUE PRIOR TO NEXT FLIGHT.
